HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Continued fractions and solutions of the Feigenbaum–Cvitanović equation

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051803
Contributor : Alexei Tsygvintsev Connect in order to contact the contributor
Submitted on : Thursday, December 10, 2020 - 12:26:29 PM
Last modification on : Friday, November 26, 2021 - 6:00:09 PM

Links full text

Identifiers

Collections

Citation

Alexei Tsygvintsev, Ben Mestel, Andrew Osbaldestin. Continued fractions and solutions of the Feigenbaum–Cvitanović equation. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2002, 334 (8), pp.683-688. ⟨10.1016/S1631-073X(02)02330-0⟩. ⟨ensl-03051803⟩

Share

Metrics

Record views

16